Title: On the effect of the number of quadrature points in a logistic random-effects model: an example
Authors: Lesaffre, Emmanuel ×
Spiessens, Bart #
Issue Date: 2001
Publisher: The Society
Series Title: Journal of the Royal Statistical Society. Series C, Applied statistics vol:50 issue:3 pages:325-335
ISSN: 0035-9254
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
5525.pdf Published 318KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science